# SDR N93A13072007

- Difficulty date: July 13, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N462QS
- Make and model: Gulstm GIV
- Aircraft serial: 1262
- Aircraft time: 11,397 hours, 5,467 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: MT4078SPB
- Part serial: FGS3811369
- Condition: Defective
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: I

## Discrepancy

MICROWAVE OVEN DEFECTIVE.
